MAUDE Adverse Event Report: 3M COMPANY 3M ATTEST; INDICATOR, PHYSICAL/CHEMICAL STERILIZATION PROCESS

3M COMPANY 3M ATTEST; INDICATOR, PHYSICAL/CHEMICAL STERILIZATION PROCESS
Model Number 1243RE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Sterile processing reported having intermittent issues with the 3m attest chemical integrators (lot # td122025, ref# (b)(4)) not passing their sets, with two of the same lot# in a set.One will pass and the other will not pass.Upon inspecting the indicators, it was noted that the ink cartridge from the one that doesn't pass is concaved, while the one that deployed ink appropriately doesn't look concave.3 sets have recently had this issue.Manufacturer response for indicator, physical/chemical sterilization process, 3m attest (per site reporter).The hospital's 3m rep was notified.No response received to date.

Brand Name
3M ATTEST
Common Device Name
INDICATOR, PHYSICAL/CHEMICAL STERILIZATION PROCESS
Manufacturer (Section D)
3M COMPANY
3m center, 2510 conway ave.
bldg. 275-5w-06
saint paul MN 55144
MDR Report Key16875472
Report Number16875472
Device Sequence Number20648493
Product Code JOJ
UDI-Device Identifier30707387785759
UDI-Public(01)30707387785759(17)251226(10)TD122025
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/28/2023
Report Date (Section F) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1243RE
Device Catalogue Number1243RE
Device Lot NumberTD122025
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/05/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/28/2023